eumarti@mat.upv.es

Eulalia Martínez es licenciada en Ciencias Matemáticas (1986, Universitat de València). Compartí los trabajos de Profesora de Enseñanza Secundaria y Profesora Asociada a la Universidad desde 1987 a 2005. A partir de este año trabajo a tiempo completo en la Universidad Politécnica de Valencia. Obtuvo el título de Doctora en Matemáticas (2002, Universitat Politècnica de València) con la tesis titulada “Introducción de penalizaciones de  giro en problemas de rutas por arcos sobre grafos mixtos”. En 2010, obtuve la plaza como Profesora Titular de Universidad en la  Escuela Técnica Superior de Ingenieros de Telecomunicación, con adscripción al departamento de Matemática Aplicada.

Publicaciones

72 registros « 1 de 15 »

2020

Geiser, J; Martínez, E; Hueso, J L

Serial and parallel iterative splitting methods: Algorithms and applications to fractional convection-diffusion equations Artículo de revista

Mathematics, 8 (11), pp. 1-42, 2020, (cited By 0).

Enlaces | BibTeX

Gutiérrez, J M; Hernández-Verón, M Á; Martínez, E

Improved iterative solution of linear fredholm integral equations of second kind via inverse-free iterative schemes Artículo de revista

Mathematics, 8 (10), pp. 1-13, 2020, (cited By 0).

Enlaces | BibTeX

Hernández-Verón, M A; Martínez, E

On nonlinear Fredholm integral equations with non-differentiable Nemystkii operator Artículo de revista

Mathematical Methods in the Applied Sciences, 43 (14), pp. 7961-7976, 2020, (cited By 0).

Enlaces | BibTeX

Cevallos, F; Hueso, J L; Martínez, E; Howk, C L

Domain of existence for the solution of some IVP's and BVP's by using an efficient ninth-order iterative method Artículo de revista

Mathematical Methods in the Applied Sciences, 43 (14), pp. 7934-7947, 2020, (cited By 0).

Enlaces | BibTeX

Amat, S; Argyros, I K; Busquier, S; Hernández-Verón, M A; Magreñán, Á A; Martínez, E

A multistep Steffensen-type method for solving nonlinear systems of equations Artículo de revista

Mathematical Methods in the Applied Sciences, 43 (13), pp. 7518-7536, 2020, (cited By 0).

Enlaces | BibTeX

72 registros « 1 de 15 »

Congresos

8 registros « 1 de 2 »

2018

Martínez, E; Hueso, J L; Alarcón, D

Local convergence study for multiple roots. Estimating the multiplicity Conferencia

1978 , 2018, (cited By 0).

Enlaces | BibTeX

2012

Soler, D; Albiach, J; Martinez, E; Manzoni, P

Modeling Routing in Smartphones-based wireless networks using evolving graphs Conferencia

2012, (cited By 0).

Enlaces | BibTeX

2011

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

Accelerated Steffensen-type methods for solving nonlinear systems of equations Conferencia

1389 , 2011, (cited By 0).

Enlaces | BibTeX

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

Optimal derivative-free methods for solving nonlinear equations Conferencia

1389 , 2011, (cited By 0).

Enlaces | BibTeX

2010

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

Iterative processes with high order of convergence for nonlinear systems Conferencia

2010, (cited By 0).

Enlaces | BibTeX

8 registros « 1 de 2 »